CureZone   Log On   Join
Re: mirena question
 
meat27 Views: 1,381
Published: 13 years ago
 
This is a reply to # 1,094,506

Re: mirena question


Aussiegirl, Oh my Gosh YES. I have been scared to ask this and thought maybe it was unrelated but yes, I have bruises all the time and I have no idea where they came from. I was on a blood thinner for a year and didnt have any bruising but since I went off the blood thinner I have tons of them. Mostly on my legs. I wonder if that is a hormone imbalance symptom. I have been so scared but it makes me feel better to know it could be from mirena.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

2.188 sec, (1)